# SDR QXEA9600036

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 6038443
- Condition: Inoperative
- Location: Cabin
- Component: Dhav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - LEFT HAND UNDERWING AND ROW 6 OVERHEAD EMERGENCY LIGHTS INOP.  POWER SUPPLY AND BATTERY REPLACED, LIGHTS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
